# SDR DXTA200702251

- Difficulty date: June 10, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600352
- Aircraft time: 10,319 hours, 8,355 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Seized
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BRAKES ON THE SIC SIDE OF THE AIRCRAFT MOMENTARILY FEEL INOP THEN AFTER SEVERAL MOMENTS AGGRESSIVELY GRAB WITH THE SAME AMOUNT OF PRESSURE.  BLED LT AND RT BRAKES. FOUND EVIDENCE OF AIR IN RT BRAKES. BLED BOTH L/H AND R/H AN ADDITIONAL 4 TIMES TO MAKE SURE ALL THE AIR WAS OUT OF THE SYSTEM. OPS CHECKED GOOD. WORK DONE IAW CE-560 M/M 32-42-00. ALSO INSPECT ANTI-SKID CONTROL BOX AND FAULT DISPLAY UNIT FOR ANY LOOSE CONNECTIONS OR TRIPPED INDICATORS. OPS CHECKED GOOD IAW CE-560 M/M 32-42-08 .
